# SDR ABXA030327

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 42,334 hours, 33,742 cycles
- Engine: Ge CF680A
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623303
- Part serial: PB0424
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING ENTRY DOOR, ENTRY DOOR ANNUNCIATOR LIGHT ON. WENT TO RESECURE DOOR AND UPON OPENING, EMERGENCY SLIDE BEGAN TO FALL OUT OF DOOR. MAINTENANCE INSPECTED GIRT BAR MECHANISM. NO DEFECTS NOTED AT THIS TIME. REPLACED L1 SLIDE ASSEMBLY IAW B767 MM 25-66-01-4. DOOR OPENED AND CLOSED AND SLIDE ARMED SMOOTHLY.
